Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 330, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 24, 2011, 6:36 PM CDT for Sumter County, Alabama. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2011, 6:36 PM CDT (23:36 UTC)
- Expired
- Jun 24, 2011, 7:15 PM CDT
- In force
- 39 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County Sumter County, AL
The radar
The Columbus AFB radar (KGWX), 133 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 7:05 PM CDT | TSTM WND DMG | 4 Sse York, AL | POWERLINES DOWN HALF A MILE SOUTH OF COUNTY ROAD 9 ON ALABAMA ROUTE 17. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 1:49 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.6 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1692 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 755 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
721
WUUS54 KBMX 242336
SVRBMX
ALC119-250015-
/O.NEW.KBMX.SV.W.0330.110624T2336Z-110625T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
636 PM CDT FRI JUN 24 2011
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL SUMTER COUNTY IN WEST CENTRAL ALABAMA...
* UNTIL 715 PM CDT
* AT 636 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM EMELLE TO 8 MILES WEST OF BOYD...AND
MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
YORK...LIVINGSTON...WEST UNION...EMELLE...BOYD...GAINESVILLE...THE
UNIVERSITY OF WEST ALABAMA AND EPES.
THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 8 THROUGH 23...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3288 8836 3282 8811 3279 8810 3281 8808
3280 8806 3277 8808 3278 8811 3271 8808
3269 8811 3269 8805 3264 8805 3264 8808
3258 8805 3237 8810 3249 8841
TIME...MOT...LOC 2336Z 292DEG 24KT 3277 8835 3260 8843
$$
191 follow-up statement
883
WWUS54 KBMX 242352
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
652 PM CDT FRI JUN 24 2011
ALC119-250015-
/O.CON.KBMX.SV.W.0330.000000T0000Z-110625T0015Z/
SUMTER AL-
652 PM CDT FRI JUN 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL SUMTER
COUNTY UNTIL 715 PM CDT...
AT 652 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM EMELLE TO BOYD...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
YORK...LIVINGSTON...THE UNIVERSITY OF WEST ALABAMA...EPES...
BLUFFPORT...LILITA AND BELLAMY.
THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 8 THROUGH 23...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3280 8832 3282 8812 3279 8810 3280 8807
3277 8808 3278 8811 3271 8808 3269 8811
3269 8805 3264 8806 3264 8808 3258 8805
3237 8810 3249 8841
TIME...MOT...LOC 2352Z 292DEG 24KT 3273 8823 3256 8831
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:59 PM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, Jun 24, 3:59 PM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 359 PM CDT FRI JUN 24 2011 .DISCUSSION... BOUNDARY CURRENTLY MOVING SOUTHEAST ACROSS THE AREA. WITH AN UNSTABLE WARM AIRMASS...THIS LINE SHOULD CONTINUE TO PROGRESS ACROSS THE AREA WITH RELATIVELY WEAK NORTHWEST FLOW ACROSS THE SOUTHEAST U.S. AS A SURFACE BOUNDARY REMAINS TO OUR NORTH AND AN UPPER HIGH CONTINUES TO DEVELOP ACROSS THE SOUTHWEST U.S. INTO TEXAS. UPPER LOW PRESSURE OVER THE GREAT LAKES REGION HAS OPENED UP AS PREVIOUSLY THOUGHT. THE WEAK FRONT JUST TO OUR NORTH IS NOT EXPECTED TO MAKE MAJOR PROGRESS BEFORE IT WEAKENS AND BEGINS TO PULL BACK TO THE NORTH AWAY FROM ALABAMA. ACTIVITY ALTHOUGH STILL SLIGHTLY ABOVE THE NORM...SHOULD BEGIN TO TAPER DOWN TO MORE NORMAL SUMMERTIME CONVECTION AS WE PROGRESS THROUGH THE WEEKEND AS THE UPPER HIGH PRESSURE CONTINUES TO BUILD ACROSS THE U.S. WITH THE SURFACE ATLANTIC RIDGE REMAINING PRETTY MUCH IN PLACE THROUGH THE PERIOD...A GOOD MOISTURE FETCH WILL CONTINUE TO FEED LOW LEVEL MOISTURE IN THE STATE THROUGH THE FORECAST PERIOD. MAIN DIFFERENCE AS WE PROGRESS THROUGH THE WEEKEND INTO THE BEGINNING OF NEXT WEEK IS THE PLACEMENT OF THE UPPER HIGH EACH DAY. OVER THE WEEKEND FLOW WILL CHANGE FROM NORTHWEST TO EVENTUALLY NORTH. THIS WILL GIVE US THE OPPORTUNITY FOR POSSIBLE DISTURBANCES/MCS PROPAGATION AROUND THE PERIPHERY OF THE HIGH. AS WE MOVE INTO NEXT WEEK...LESS OF THESE DISTURBANCES WILL AFFECT THE AREA AS THE UPPER RIDGE SHOULD KEEP MUCH TO THE NORTH AND EAST OF THE AREA. HOWEVER...TIMING AND EXACT PLACEMENT OF MCS SYSTEMS CAN BE TRICKY. OVERALL SOMEWHAT LOWER POPS ARE EXPECTED. RISING TEMPERATURES WILL GO ALONG HAND IN HAND AS WE MOVE INTO THE WEEKEND AND INTO NEXT WEEK. BUT THE TROPICAL FEED OF MOISTURE...MORE ISOLATED IN NATURE MEANS THAN ANY THAT DO OCCUR WILL HAVE ALOT OF HEAT TO WORK WITH. SPEAKING OF THE TROPICS...GFS STILL ADVERTISING SOME TROPICAL MOISTURE OVER THE BAY OF CAMPECHE WHICH FLOW SHOULD KEEP AWAY FROM ALABAMA AS THE UPPER HIGH SHOULD HOLD TIGHT. WILL DEFINITELY KEEP AN EYE ON THIS AREA. 08 && .AVIATION...18Z TAF DISCUSSION. THUNDERSTORMS HAVE BEGUN TO FIRE UP ALONG AND JUST AHEAD OF A COLD FRONT...ALONG THE TENNESSEE AND ALABAMA BORDER. I'VE CONTINUED THE INCLUSION OF CB IN THE TAFS FOR THIS AFTERNOON TO INDICATE THE SMALL CHANCE OF THESE STORMS GETTING INTO CENTRAL ALABAMA. IF ANY STORMS ARE OBVIOUSLY HEADING FOR ANY PARTICULAR TAF LOCATION...WILL UPDATE AS NECESSARY. OTHERWISE...WEATHER WILL REMAIN QUITE TYPICAL FOR SUMMER WITH CUMULUS LEVEL CLOUDS LIFTING AND DISSIPATING AFTER SUNSET. FOG FORMATION POTENTIAL DURING THE OVERNIGHT HOURS WILL AGAIN BE A BIG QUESTION. FOR RIGHT NOW...I'VE ELECTED TO GO WITH A PERSISTENCE APPROACH. THAT MEANS ONLY INCLUDING PREDOMINANT BR AT TCL AND TOI. IF ANY STORMS WERE TO AFFECT A SITE LATE IN THE AFTERNOON OR IN THE EVENING...THEN THE CHANCES OF LOWERED VISIBILITIES DUE TO BR/FOG AT THAT PARTICULAR SITE WOULD GO UP. /61/ NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 90 67 92 67 93 / 60 40 40 20 30 ANNISTON 91 68 93 67 94 / 50 60 40 20 30 BIRMINGHAM 92 69 93 69 95 / 60 60 40 20 30 TUSCALOOSA 94 70 95 70 96 / 50 60 40 20 20 CALERA 93 69 93 69 95 / 40 60 40 20 30 AUBURN 92 69 93 68 94 / 20 30 30 20 20 MONTGOMERY 95 71 95 70 95 / 20 30 30 20 20 TROY 94 68 95 68 96 / 20 20 30 20 20 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 08/61
Hazardous weather outlook, Jun 24, 6:15 PM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 615 PM CDT FRI JUN 24 2011 ALZ011>015-017>050-251830- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 615 PM CDT FRI JUN 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. SCATTERED STRONG TO SEVERE STORMS...WITH DAMAGING WINDS AND LARGE HAIL...WILL BE POSSIBLE ACROSS PORTIONS OF CENTRAL ALABAMA THROUGH AROUND 9 PM. THREAT AREAS CONTINUE SOUTH AND EAST OF A ETHELSVILLE TO OAK GROVE TO ONEONTA LINE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ISOLATED STRONG TO SEVERE STORMS ARE EXPECTED SATURDAY AND SUNDAY. THE THREAT WILL BE WIND GUSTS OF 40 TO 60 MPH. AT THIS TIME...IT APPEARS THE STRONGEST ACTIVITY WILL BE DURING THE MAXIMUM HEATING OF THE AFTERNOON INTO THE EARLY EVENING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED AT TIMES INTO FRIDAY INTO THE WEEKEND. 08
In the hours before
Special weather statement, Jun 24, 6:08 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 608 PM CDT FRI JUN 24 2011 ALZ033-035-040-250000- CHILTON AL-DALLAS AL-PERRY AL- 608 PM CDT FRI JUN 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PERRY...NORTHERN DALLAS AND EXTREME SOUTHWESTERN CHILTON COUNTIES UNTIL 700 PM CDT... AT 608 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF MARION...MOVING SOUTHEAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... PAUL M GRIST STATE PARK... PARNELL... SPROTT... SUMMERFIELD... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3270 8690 3247 8703 3270 8736 3278 8730 TIME...MOT...LOC 2308Z 296DEG 13KT 3271 8727 10/ARM
Local storm report, Jun 24, 6:09 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
609 PM CDT FRI JUN 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL OXFORD 33.60N 85.83W
06/24/2011 E1.00 INCH CALHOUN AL PUBLIC
&&
AGLocal storm report, Jun 24, 6:13 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
613 PM CDT FRI JUN 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG OXFORD 33.60N 85.83W
06/24/2011 CALHOUN AL EMERGENCY MNGR
TREES DOWN IN OXFORD NEAR THE MEADOWBROOK SUBDIVISION.
WINDS OF 40 TO 50 MPH ESTIMATED FROM RADAR.
&&
AGSpecial weather statement, Jun 24, 6:14 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
614 PM CDT FRI JUN 24 2011
ALZ021-028-029-250000-
CLAY AL-CLEBURNE AL-RANDOLPH AL-
614 PM CDT FRI JUN 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN RANDOLPH...CLEBURNE AND
NORTHEASTERN CLAY COUNTIES UNTIL 700 PM CDT...
AT 614 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM EDWARDSVILLE TO OXFORD...
AND MOVING EAST AT 20 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
HEFLIN...
FRUITHURST...
MARS HILLS...
MUSCADINE...
BARFIELD...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3334 8529 3336 8573 3352 8583 3356 8579
3356 8574 3360 8574 3361 8572 3363 8565
3373 8564 3386 8545 3384 8536 3339 8528
TIME...MOT...LOC 2314Z 284DEG 18KT 3372 8547 3357 8576
19Special weather statement, Jun 24, 6:19 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
619 PM CDT FRI JUN 24 2011
ALZ025-027-035-036-250000-
CHILTON AL-COOSA AL-SHELBY AL-TALLADEGA AL-
619 PM CDT FRI JUN 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TALLADEGA...SOUTHERN
SHELBY...NORTHERN COOSA AND NORTHERN CHILTON COUNTIES UNTIL 700 PM
CDT...
AT 618 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM TALLADEGA TO AMERICAN
VILLAGE...AND MOVING SOUTHEAST AT 10 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
WILSONVILLE...
COLUMBIANA...
CALERA...
CHILDERSBURG...
TALLADEGA SPRINGS...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3303 8607 3280 8679 3302 8688 3305 8688
3305 8690 3320 8696 3339 8638 3346 8631
3349 8623 3319 8613 3319 8617 3311 8618
3310 8610
TIME...MOT...LOC 2318Z 304DEG 11KT 3344 8611 3312 8681
10/ARMLocal storm report, Jun 24, 6:32 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
632 PM CDT FRI JUN 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG 3 WNW TALLADEGA 33.45N 86.14W
06/24/2011 TALLADEGA AL EMERGENCY MNGR
TREE DOWN ON POWERLINE NEAR SOCCO SPRINGS. TIME ESTIMATED
FROM RADAR.
0540 PM TSTM WND GST CLAY 33.70N 86.60W
06/24/2011 E65 MPH JEFFERSON AL PUBLIC
&&
AGThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 2:32 PM CDT | Special Weather Statement | BMX | Marion | 58 min |
| Jun 24, 2:37 PM CDT | Special Weather Statement | BMX | Blount, Etowah | 83 min |
| Jun 24, 3:17 PM CDT | Special Weather Statement | BMX | Lamar | 58 min |
| Jun 24, 3:20 PM CDT | Special Weather Statement | BMX | DeKalb | 40 min |
| Jun 24, 3:25 PM CDT | Special Weather Statement | BMX | Marion, Winston | 65 min |
| Jun 24, 3:28 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 47 min |
| Jun 24, 3:30 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 45 min |
| Jun 24, 3:44 PM CDT | Areal Flood Advisory | BMX | Lamar | 3 hr |
| Jun 24, 3:50 PM CDT | Special Weather Statement | BMX | Fayette | 55 min |
| Jun 24, 4:03 PM CDT | Special Weather Statement | BMX | Blount, Etowah | 57 min |
| Jun 24, 4:11 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion, Walker, Winston | 49 min |
| Jun 24, 4:15 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 30 min |
| Jun 24, 4:38 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Etowah, St. Clair | 67 min |
| Jun 24, 4:51 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair, Shelby, Talladega | 39 min |
| Jun 24, 4:57 PM CDT | Special Weather Statement | BMX | Bibb | 48 min |
| Jun 24, 4:59 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 46 min |
| Jun 24, 5:05 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Tuscaloosa | 40 min |
| Jun 24, 5:23 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, St. Clair | 21 min |
| Jun 24, 5:26 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair, Talladega | 49 min |
| Jun 24, 5:31 PM CDT | Severe Thunderstorm Warning | BMX | Shelby, Talladega | 44 min |
| Jun 24, 5:42 PM CDT | Special Weather Statement | BMX | Chilton | 48 min |
| Jun 24, 5:50 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Perry | 40 min |
| Jun 24, 6:08 PM CDT | Special Weather Statement | BMX | Perry | 52 min |
| Jun 24, 6:14 PM CDT | Special Weather Statement | BMX | Cleburne | 46 min |
| Jun 24, 6:19 PM CDT | Special Weather Statement | BMX | Chilton, Shelby | 41 min |
| Jun 24, 6:25 PM CDT | Severe Thunderstorm Warning | BMX | Cleburne, Randolph | 35 min |
| Jun 24, 6:35 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Coosa | 40 min |
| Jun 24, 6:49 PM CDT | Special Weather Statement | BMX | Randolph | 41 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.